# SDR COMA0660221

- Difficulty date: March 2, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 30,280 hours, 28,574 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FLIGHT 5203 - DURING TAKEOFF ROLL AT CVG THE LEFT EICAS FUEL FLOW -FF- READOUTS FAILED, ABORTED TAKEOFF AND RETURNED TO THE GATE.  DEFERRED PER MEL 73-31-01.
